# SDR IPXA1164791

- Difficulty date: January 19, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- Aircraft time: 11,940 hours, 7,132 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Lt Wing Te Flap
- Component: Flap
- Component part number: A59960300006
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, LT WING CTR FLAP UPPER SKIN HAS REPAIR DOUBLER GOUGED ABOVE NR4 FLAP TRACK.  REPAIRED LT CTR FLAP UPPER SKIN IAW EO A300-5750-41184-A, DATED 02/14/2011 AND STA-SA EA 300-5750-01-A2848, REV I/R.
